# SDR SWAA2021062932496

- Difficulty date: November 25, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER THRESHOLD SCUFF PLATE CRACKED / FORWARD CARGO DOOR AFT LOWER THRESHOLD SCUFF PLATE WAS REPAIRED ON BACKSHOP W/O 41652/1400/0001 SERIAL NO. 7989311
